# SDR JR2R202105037288

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 14,456 hours, 8,383 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Component: Wing Tip, Emb
- Component part number: 17116240408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING WITP FWD SPAR CRACKED. REPAIRED BY ACCOMPLISHING EMBRAER SB 170-57-0072
